# SDR J7SA2024051300398

- Difficulty date: May 4, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 10,552 hours, 7,015 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Part number: 400SG180Q
- Part serial: S1297XL
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, H, R
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO KPHX AT AROUND 10,000FT, CREW NOTICED A LIGHT WHINING NOISE & FELT VIBRATION IN FLOOR & RUDDER PEDALS.  RECEIVED E2 FIRE DET FAIL CAS, BEGAN RUNNING QRH, & 10-15 SECONDS LATER E2 FAIL ILLUMINATED & RT ENGINE FAILED. AN EMERGENCY WAS DECLARED,  ENGINE 2 THRUST LEVER WAS SET TO IDLE, & ENGINE 1 USED  TO MAINTAIN SPEED. CREW BEGAN THE ENGINE INFLIGHT START PROCEDURE & ADVISED THAT, WHILE THERE WAS FUEL FLOW TO ENGINE, N2 ROTATION TOPPED AT 19.5 WHILE N1 REMAINED CONSTANT THROUGHOUT ENTIRE PROCESS.  AT 5,000FT, CREW ABORTED RESTART PROCESS, & SHORTLY RECEIVED ELECTRICAL EMERGENCY CAS. AUTOPILOT DISENGAGED & CONTACT WITH ATC WAS BRIEFLY LOST DUE TO ELECTRICAL ISSUE. CREW BEGAN ELECTRICAL EMERGENCY CHECKLIST & ABLE TO BRING POWER BACK ONLINE. CREW EXITED ELECTRICAL EMERGENCY CHECKLIST 1 MILE FROM RUNWAY & LANDED WITHOUT INCIDENT. FIRE DEPARTMENT CIRCLED AIRCRAFT & STATED THAT FLUID, WHICH WAS LATER IDENTIFIED AS FUEL 7-8 GALLONS OF FUEL, WAS LEAKING FROM ENGINE #2. A SMELL WAS DETECTED COMING FROM ACFT, & CREW RAN EMERGENCY EVACUATION CHECKLIST. ONCE PASSENGERS EVACUATED, CREW TAXIED BACK TO FBO. REPLACED RT ENGINE STARTER GENERATOR IAW AMM 24-31-01. REPLACED STARTER GENERATOR PAD SEAL IAW EMM 72-60-01. REPLACED ALL 3 RT ENGINE ACC DRIVE GEAR SHAFT SEALS IAW EMM 72-60-01. REPLACED RT ENGINE FLOW METER FUEL TUBES IAW EMM 73-10-01. REPLACED #2 ENGINE FMU DUE TO CRACKED & LEAKING FUEL LINE IAW EMM 73-20-01. PERFORMED VISUAL INSPECTION OF RT ENGINE IGNITION EXCITER IAW EMM 74-10-01, NO DEFECTS NOTED. REPLACED SEVERED #2 ENGINE FIRE DETECTION LOOP IAW AMM 26-11-01. OPS & LEAK CHECKED GOOD.
